# SDR CALA2018022800829

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,767 hours, 18,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Lav Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY LEFT SMOKE ALARM ACTIVATED IN FLIGHT,  CREW SMELLED AN ODOR AND A HAZE OBSERVED BY FA.  NOTICED HAZE OF SMOKE AT THE CIELING OF THE LEFT AFT LAVATORY WALL.  INDICATED THAT THE ODOR WAS STRONGEST WHERE THE FLIGHT ATTENDANT SEATS ATTTACH TO THE LAVATORY WALL AREA.
